# SDR SWAA2015012836139

- Difficulty date: January 24, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 77,074 hours, 65,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT SIDEWALL LIGHT ASSEMBLY INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
